# SDR ASAA12710936

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR INTERCOSTAL CRACKED BS 278 - 298 RBL 1.  REPLACED INTERCOSTAL IAW B737 700 SRM 51 40 02.
